# SDR C2XA96IA146

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: ABS0345N04
- Condition: Rusted Bearing
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT AILERON BELLCRANK INSIDE PANEL 544AB WAS FOUND TO HAVE A RUSTED AFT BEARING. MX REMOVED AND REPLACED THE BELLCRANK AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
